Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

I had gonorrhea and the infection reached to my cervix, now i am bleeding

I had Gonorrhea 3 years ago. Got reluctant to go the doctor even if i was having yellowish green disharge with foul smell. But when i found out that there s already a blood-tinged color in my discharge, that s when i got so alarmed and consulted my GYNE. She said, the infection has reached my Cervix , and the bacteria is already eating it (Cervix) - hence the bleeding. She gave me prescriptions and it was gone after a Pap-smear post-treatment. Then a year ago, i experienced bleeding again. I had PapSmear and it was clean. No infection detected. She gave me a prescription again but i forgot to take it since I got so busy with my Board Exams that time, and the bleeding stopped suddenly. Then 3 days ago..the bleeding started again. I ve been exercising severely for 8-10hrs per day since then. My underwear shows only light red-brown-tinged substance. No odor. Is my exercise pace the only reason for my bleeding? HELP!!!! I m scared. My doctor is gone for vacation and my husband is coming next week from France. What should i know (even complications)..and what should i do? PLEASE. HELP ME!
Asked On : Fri, 20 May 2011
Answers:  3 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
hello
welcome to healthcare magic.
you should get a hpv dna test done . if this is negative then u need not worry. also since you are having this recurrent bleeding i feel you should get a colposcopy done and if anything is suspicious then a biopst can be taken . your doctor will explain the procedure to u. it is nothing much and can be done in the opd without any anaesthesia. if the colposcopy and hpv dna are negative then do not worry, nothing major.
Answered: Fri, 20 May 2011
I find this answer helpful
  User's Response
hello
welcome to health care magic
you should have your hpv done
get your some more blood tests to be done
so it will be better if u contact some gynaecologist
Answered: Fri, 20 May 2011
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
You may be having a Recurrence of Infection, since you have not completed the full course of medications or i hope you have not started it at all. Kindly get a second opinion from another Gynecologist and if Possible start the medications as directed by your Doctor. Do no wait until she comes back from the vacation. The bleeding or discharge is not related to your Exercise schedule or severity. It depends on the severity of the cause. You may want to get a Swab taken from your Endocervix and send it for culture to know the causative Organism. If confirmed you may want to take antibiotics either IV or Orally for 7 to 14 days. If Untreated, the complications include, Disseminated infection, which can be very serious, Long-term joint pain, Heart valve infection, Meningitis.
Take your Medications regularly and go for regular follow up. Always use a condom, if you are not Planning for Kids.

Wish you Good Health, Take Care.
Answered: Fri, 20 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions